Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 164564, 11 pages
http://dx.doi.org/10.5402/2011/164564
Research Article

Numerical Differentiation of Noisy, Nonsmooth Data

Theoretical Division, MS B284, Los Alamos National Laboratory, Los Alamos, NM 87545, USA

Received 8 March 2011; Accepted 4 April 2011

Academic Editors: L. Marin and D. Xiao

Copyright © 2011 Rick Chartrand. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rick Chartrand, “Numerical Differentiation of Noisy, Nonsmooth Data,” ISRN Applied Mathematics, vol. 2011, Article ID 164564, 11 pages, 2011. doi:10.5402/2011/164564